A factorisation of the Askey’s characteristic function (1-t 2n+1 ) + n+1
Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 2, p. 169-174
@article{AIHPB_1986__22_2_169_0,
     author = {Letac, G\'erard and Rahman, Q. I.},
     title = {A factorisation of the Askey's characteristic function $(1-\left\Vert t\right\Vert \_{2n+1})^{n+1}\_+$},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {22},
     number = {2},
     year = {1986},
     pages = {169-174},
     zbl = {0601.60019},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1986__22_2_169_0}
}
Letac, G.; Rahman, Q. I. A factorisation of the Askey’s characteristic function $(1-\left\Vert t\right\Vert _{2n+1})^{n+1}_+$. Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 2, pp. 169-174. http://www.numdam.org/item/AIHPB_1986__22_2_169_0/

[1] R. Askey, Radial characteristic functions. Mathematical Research Center, University of Wisconsin, Madison. Technical summary report n° 1262, Nov. 1973.

[2] W. Feller, An Introduction to Probability Theory and its Applications, t. 2, 1st edition, Wiley, New York, 1966. | MR 210154 | Zbl 0138.10207

[3] G. Letac, Intégration, Mesures, Analyse de Fourier et Probabilités. Exercices. Masson, Paris, 1983. | MR 686271

[4] M. Marden, Geometry of Polynomials. Math. Surveys n° 3, American Mathematical Society, 1966. | MR 225972 | Zbl 0162.37101

[5] W.J. Rudin, Fourier Analysis on Groups. Interscience, Wiley, New York, 1963. | Zbl 0107.09603